# SDR SWAA2024082213344

- Difficulty date: July 16, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE PLATE NEAR EMERGENCY LIGHT LENS ON LAVATORY A AT FWD GALLEY AREA 2024-443731<[01] REPLACED PLATE NEAR EMERGENCY LIGHT LENS ON LAVATORY A AT FWD GALLEY AREA I.A.W B737-700 SOPM-20-50-01 REV. 38;[02] REPLACED PLATE NEAR EMERGENCY LIGHT LENS ON LAVATORY A AT FWD GALLEY AREA I.A.W B737-700 SOPM-20-50-01 REV. 38
